# SDR USAA051554

- Difficulty date: December 14, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- Aircraft time: 51,145 hours, 51,145 cycles
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: BETWEEN B STA 847 AND 867 ABOVE STRINGER S-20L.  FABRICATED AND INSTALLED DOUBLER IAW SRM 53-00-01 REPAIR 31 DETAIL 10, 19,   DEFECT SIZE: 1.0 IN.
